Universidad Complutense de Madrid
E-Prints Complutense

S wave kinks of the Dirac-Weyl equation

Impacto

Downloads

Downloads per month over past year

Fernández-Rañada, Antonio (1978) S wave kinks of the Dirac-Weyl equation. Journal of physics A: Mathematical and general, 11 (2). pp. 341-346. ISSN 0305-4470

[img] PDF
Restringido a Repository staff only

269kB

Official URL: http://dx.doi.org/10.1088/0305-4470/11/2/011


URLURL Type
http://iopscience.iop.orgPublisher


Abstract

The S wave kinks of the non-linear equation obtained by Weyl for the Dirac field in a mixed theory of gravitation are calculated numerically. It is found that, for certain values of the parameters, these kinks represent particles similar to baryons, from the kinematical point of view.


Item Type:Article
Additional Information:

© 1978 IoP.

Subjects:Sciences > Physics > Electricity
Sciences > Physics > Electronics
ID Code:25357
Deposited On:13 May 2014 09:14
Last Modified:10 Dec 2018 14:58

Origin of downloads

Repository Staff Only: item control page